Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 57, NWS Tulsa, OK

May 12, 2017Osage County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 12, 2017, 8:24 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at May 12, 2017, 11:14 AM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
May 12, 2017, 8:24 AM CDT (13:24 UTC)
In effect from
May 12, 2017, 11:14 AM CDT
Expired
May 13, 2017, 10:56 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

Counties Osage County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Sperry (SPEO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

667 
WGUS44 KTSA 121324
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
824 AM CDT Fri May 12 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC113-143-122124-
/O.NEW.KTSA.FL.W.0057.170512T1614Z-170514T0356Z/
/SPEO2.2.ER.170512T1614Z.170513T0600Z.170513T2156Z.NO/
824 AM CDT Fri May 12 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* until Saturday evening, or until the warning is cancelled.
* At  8:00 AM Friday, the stage was 18.97 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage late this morning and continue to rise to near 24.9 
  feet late tonight. The river is expected to fall below flood stage
  Saturday afternoon.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-122124-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-170514T0336Z/
/CVLO2.2.ER.170512T1034Z.170512T1800Z.170513T2136Z.NO/
824 AM CDT Fri May 12 2017

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Caney River near Collinsville
* until Saturday evening, or until the warning is cancelled.
* At  7:30 AM Friday, the stage was 27.46 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 30.2 feet this afternoon. The river will fall below flood 
  stage Saturday afternoon.
* Impact...At 31.0 feet, widespread moderate flooding occurs. Rural 
  roads near the Caney River become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
4 follow-up statements
186 
WGUS84 KTSA 121923
FLSTSA
Flood Statement
National Weather Service Tulsa OK
223 PM CDT Fri May 12 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC113-143-130323-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1830Z/
/SPEO2.2.ER.170512T1445Z.170513T0000Z.170513T1230Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning continues for
  The Bird Creek near Sperry.
* until Saturday afternoon, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 23.79 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...Bird Creek near Sperry will continue rising to near 
  24.9 feet this evening. The river is expected to fall below flood 
  stage Saturday morning.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley. Area roads may be flooded.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-130323-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-170514T0430Z/
/CVLO2.2.ER.170512T1034Z.170512T1830Z.170513T2230Z.NO/
223 PM CDT Fri May 12 2017

...Flood Warning extended until Saturday evening...

The Flood Warning continues for
  The Caney River near Collinsville.
* until Saturday evening, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 29.66 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Caney River near Collinsville will begin to falling
  this afternoon and will continue falling to below flood stage by
  Saturday afternoon.
* Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural 
  roads near the main channel may become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

OKC115-130323-
/O.EXT.KTSA.FL.W.0054.000000T0000Z-170515T2010Z/
/COMO2.2.ER.170512T0536Z.170514T0000Z.170515T1410Z.NO/
223 PM CDT Fri May 12 2017

...Flood Warning extended until Monday afternoon...

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday afternoon, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 18.04 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.1 feet Saturday evening. The river is expected to fall 
  below flood stage late Monday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-130323-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-170517T1200Z/
/MKGO2.1.ER.170428T1009Z.170514T1800Z.170517T0600Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Wednesday morning, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 27.94 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River near Muskogee is expected to remain 
  near flood stage and then may rise to near 30.2 feet by early Sunday
  afternoon. The river is expected to fall back to near flood stage 
  Tuesday. This forecast will likely be adjusted as upstream releases
  change. Conintue to monitor updated forecasts.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$

OKC105-121953-
/O.CAN.KTSA.FL.W.0055.000000T0000Z-170513T0600Z/
/LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning is cancelled for
  The Verdigris River near Lenapah.
* At  2:00 PM Friday, the stage was 28.50 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah will crest below flood 
  stage near 28.7 feet this evening. Therefore, this warning is 
  cancelled.

 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
961 
WGUS84 KTSA 130220
FLSTSA
Flood Statement
National Weather Service Tulsa OK
920 PM CDT Fri May 12 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC113-143-131020-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1851Z/
/SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T1251Z.NO/
920 PM CDT Fri May 12 2017

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Bird Creek near Sperry.
* until Saturday afternoon, or until the warning is cancelled.
* At  9:00 PM Friday, the stage was 24.30 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Bird Creek near Sperry will continue falling to 
  below flood stage by Saturday morning.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-131020-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-170515T1330Z/
/CVLO2.2.ER.170512T1034Z.170512T2230Z.170515T0730Z.NO/
920 PM CDT Fri May 12 2017

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Caney River near Collinsville.
* until Monday morning, or until the warning is cancelled.
* At  8:30 PM Friday, the stage was 29.73 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Caney River near Collinsville will continue falling 
  to below flood stage by Monday before dawn .
* Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural 
  roads near the main channel may become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

OKC101-131020-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.170428T1009Z.170514T1800Z.000000T0000Z.NO/
920 PM CDT Fri May 12 2017

...Flood Warning extended until further notice...
The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice, or until the warning is cancelled.
* At  9:00 PM Friday, the stage was 27.17 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River near Muskogee is expected to remain 
  near flood stage and then may rise to near 30.6 feet by early Sunday 
  afternoon. The river is expected to fall back to near flood stage 
  Tuesday. This forecast will likely be adjusted as upstream releases 
  change. Continue to monitor updated forecasts.
* Impact...At 31.0 feet, a boating marina north of the OG&E power 
  plant is flooded. Areas on the grounds of the OG&E power plant may 
  be threatened. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$

Lacy
202 
WGUS84 KTSA 130713
FLSTSA
Flood Statement
National Weather Service Tulsa OK
213 AM CDT Sat May 13 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-131513-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1615Z/
/SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T1015Z.NO/
213 AM CDT Sat May 13 2017

The Flood Warning continues for
  The Bird Creek near Sperry.
* until this morning, or until the warning is cancelled.
* At 1:00 AM Saturday, the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The Bird Creek near Sperry will continue falling to 
  below flood stage by early this morning.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC143-131513-
/O.ROU.KTSA.HY.S.0000.000000T0000Z-000000T0000Z/
/OWSO2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
213 AM CDT Sat May 13 2017

Forecast information for
  Bird Creek near Owasso-Mingo.
* At 1:00 AM Saturday, the stage was 16.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.4 feet this morning.
* Impact...At 17.0 feet, faster flows are expected along the river but
  no flooding occurs. Interests near the river and near Mohawk Park 
  should continue to monitor later forecasts.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$
669 
WGUS84 KTSA 131359
FLSTSA
Flood Statement
National Weather Service Tulsa OK
859 AM CDT Sat May 13 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
OKC113-143-131429-
/O.CAN.KTSA.FL.W.0057.000000T0000Z-170513T1615Z/
/SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T0942Z.NO/
859 AM CDT Sat May 13 2017

The Flood Warning is cancelled for
  The Bird Creek near Sperry.
* At  8:00 AM Saturday, the stage was 18.12 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Bird Creek near Sperry will continue falling and 
  remain below flood stage.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 12, 6:37 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 12, 6:37 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
637 AM CDT Fri May 12 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers and a few thunderstorms will gradually shift
southeast of the TAF sites by early/mid afternoon. MVFR/IFR
cigs will persist through the morning hours...with improvement
generally after 20-22Z.

&&

.PREV DISCUSSION... /Issued 345 AM CDT Fri May 12 2017/

DISCUSSION...
Main line of showers and thunderstorms continue to move off to the
east into southern Missouri and Arkansas as wrap-around showers and
isolated t-storms rotate into north-central Oklahoma overnight.
Currently, drizzle and light rain showers between the two main areas
of convection but wrap-around activity may pick up a bit as it nears
northeast OK due to a few hundred joules of elevated instability.
This activity will also move eastward through the morning hours with
precipitation decreasing across the CWA by early afternoon. Cloudy
conditions will hang around a bit longer and we likely won't clear
out until late this afternoon and evening.

We can then look forward to another beautiful spring weekend with
temperatures in the upper 70s to low 80s. With dry conditions
expected through about midweek, any outdoor chores should be tackled
this weekend or early in the upcoming workweek. Precipitation moves
back in Tuesday night/Wednesday morning as slight wave moves through
the flow. Severe threat looks low with this midweek system, but a
deepening trough over the Great Basin will bring another chance for
storms beginning around Thursday/Friday. Associated cold front will
stall for a time and provide a focus for several rounds of showers
and thunderstorms heading into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  53  78  56 /  30   0   0   0
FSM   73  54  79  56 /  60   0   0   0
MLC   73  54  79  56 /  30   0   0   0
BVO   74  50  78  53 /  20   0   0   0
FYV   69  49  74  53 /  60   0   0   0
BYV   69  50  75  53 /  60   0   0   0
MKO   72  52  78  55 /  50   0   0   0
MIO   73  51  77  54 /  40   0   0   0
F10   73  54  78  56 /  30   0   0   0
HHW   73  56  80  56 /  30   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...18
Hazardous weather outlook, May 12, 4:54 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
454 AM CDT Fri May 12 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
454 AM CDT Fri May 12 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and a few thunderstorms continue to wraparound the upper
low across eastern Oklahoma early this morning. This activity
will persist through the morning and gradually taper off this
afternoon as the upper system moves southeast of the region.

While some locally moderate to heavy rain will be possible...
severe weather is not expected.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY through MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Quiet...drier and warmer weather is setting up for the weekend and into
early next week. Thunderstorm chances return by Tuesday night into
Thursday as a couple of upper systems affect the region. Some severe
weather appears possible...and we'll continue to refine the forecast
over the next several days.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 12, 7:19 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             5 NNW BROKEN ARROW      36.12N 95.82W
05/11/2017  M1.00 INCH       TULSA              OK   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
            ACCUMLATED ON THE GROUND.

0200 PM     TSTM WND DMG     5 NNW BROKEN ARROW      36.12N 95.82W
05/11/2017                   TULSA              OK   NWS EMPLOYEE

            SMALL TREE LIMBS SNAPPED, ABOUT 3 INCHES IN DIAMETER.

&&

AEJ
Local storm report, May 12, 7:20 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
720 AM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             SHIDLER                 36.78N 96.66W
05/10/2017  E0.75 INCH       OSAGE              OK   LAW ENFORCEMENT

            PEA TO DIME SIZED HAIL

0948 PM     HAIL             1 WNW CLEVELAND         36.32N 96.48W
05/10/2017  E0.75 INCH       PAWNEE             OK   TRAINED SPOTTER

0955 PM     TSTM WND DMG     OILTON                  36.08N 96.58W
05/10/2017                   CREEK              OK   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1005 PM     TSTM WND DMG     TERLTON                 36.19N 96.49W
05/10/2017                   PAWNEE             OK   EMERGENCY MNGR

            LIMBS DOWN.

1035 PM     TSTM WND DMG     2 E SAPULPA             36.00N 96.08W
05/10/2017                   CREEK              OK   NWS EMPLOYEE

            4-6 INCH DIAMETER LIMBS DOWN ON HICKORY HILL ROAD.

1045 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
05/10/2017                   TULSA              OK   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN.

1135 PM     TSTM WND DMG     1 NW WAGONER            35.97N 95.38W
05/10/2017                   WAGONER            OK   TRAINED SPOTTER

            TREE LIMBS BROKEN. LARGE TREE UPROOTED. TIME ESTIMATED
            VIA RADAR.

1155 PM     TSTM WND DMG     1 SW CHLOETA            36.41N 94.98W
05/10/2017                   DELAWARE           OK   TRAINED SPOTTER

            TREES UPROOTED AND CAMPER DAMAGED.

1205 AM     TSTM WND DMG     JAY                     36.42N 94.80W
05/11/2017                   DELAWARE           OK   EMERGENCY MNGR

            TREES DOWN.

1235 AM     TSTM WND DMG     GRAVETTE                36.42N 94.45W
05/11/2017                   BENTON             AR   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

0732 AM     HAIL             1 N CLAREMORE           36.33N 95.62W
05/11/2017  E1.25 INCH       ROGERS             OK   PUBLIC

0845 AM     HAIL             2 NW GROVE              36.61N 94.79W
05/11/2017  E1.00 INCH       DELAWARE           OK   PUBLIC

            MOSTLY PEA TO DIME COVERING THE GROUND

0126 PM     HAIL             OKMULGEE                35.62N 95.96W
05/11/2017  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0126 PM     HAIL             OKMULGEE                35.62N 95.96W
05/11/2017  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0155 PM     HAIL             5 NNW BROKEN ARROW      36.12N 95.82W
05/11/2017  M1.00 INCH       TULSA              OK   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
            ACCUMLATED ON THE GROUND.

0156 PM     HAIL             3 NW BROKEN ARROW       36.08N 95.83W
05/11/2017  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

            NICKEL TO QUARTER SIZED HAIL ON THE BROKEN ARROW
            EXPRESSWAY AT 129TH EAST AVENUE.

0159 PM     HAIL             2 SSE CATOOSA           36.16N 95.73W
05/11/2017  E0.88 INCH       WAGONER            OK   EMERGENCY MNGR

            AT INTERSTATE 44 AND HIGHWAY 412.

0200 PM     HAIL             2 S CATOOSA             36.16N 95.75W
05/11/2017  E1.75 INCH       WAGONER            OK   NWS EMPLOYEE

0200 PM     TSTM WND DMG     5 NNW BROKEN ARROW      36.12N 95.82W
05/11/2017                   TULSA              OK   NWS EMPLOYEE

            SMALL TREE LIMBS SNAPPED, ABOUT 3 INCHES IN DIAMETER.

0205 PM     TORNADO          5 NE OWASSO             36.32N 95.79W
05/11/2017                   ROGERS             OK   TRAINED SPOTTER

            NUMEROUS PHOTOS OF FUNNELS OR TORNADOES. PHOTOS OF DAMAGE
            TO TREES...SOME BUILDINGS....AND FENCES. ALSO RADAR
            INDICATIONS OF A TORNADO TOUCHDOWN.

0230 PM     HAIL             OWASSO                  36.27N 95.85W
05/11/2017  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

0404 PM     HAIL             3 N OILTON              36.13N 96.58W
05/11/2017  E0.88 INCH       CREEK              OK   TRAINED SPOTTER

0413 PM     HAIL             1 S HALLETT             36.22N 96.57W
05/11/2017  E0.88 INCH       PAWNEE             OK   BROADCAST MEDIA

            REPORTED AT HIGHWAY 99 AND THE CIMARRON TURNPIKE/HIGHWAY
            412.

0415 PM     HAIL             3 N OILTON              36.13N 96.58W
05/11/2017  E0.75 INCH       CREEK              OK   TRAINED SPOTTER

0420 PM     HAIL             PAWHUSKA                36.67N 96.34W
05/11/2017  E1.25 INCH       OSAGE              OK   EMERGENCY MNGR

0420 PM     TSTM WND DMG     HOMINY                  36.41N 96.39W
05/11/2017                   OSAGE              OK   EMERGENCY MNGR

            NUMEROUS TREE LIMBS UP TO 3 INCHES DOWNED. SEVERAL BIG
            TREES BLOWN DOWN. ONE HOME WITH ROOF DAMAGE. TIME
            ESTIMATED VIA RADAR.

0440 PM     TSTM WND GST     8 ESE FORAKER           36.83N 96.43W
05/11/2017  M63.00 MPH       OSAGE              OK   MESONET

0501 PM     TSTM WND GST     5 SW SPERRY             36.25N 96.05W
05/11/2017  M75.00 MPH       OSAGE              OK   AMATEUR RADIO

0508 PM     HAIL             SAND SPRINGS            36.14N 96.11W
05/11/2017  E1.00 INCH       TULSA              OK   AMATEUR RADIO

0511 PM     TORNADO          1 NE RAMONA             36.54N 95.91W
05/11/2017                   WASHINGTON         OK   BROADCAST MEDIA

            BRIEF TORNADO DEVELOPED NORTHEAST OF RAMONA. FILMED FROM
            KOTV HELICOPTER.

0530 PM     HAIL             4 SE SPERRY             36.26N 95.94W
05/11/2017  E1.00 INCH       TULSA              OK   AMATEUR RADIO

0612 PM     HAIL             BROKEN ARROW            36.05N 95.79W
05/11/2017  E0.88 INCH       TULSA              OK   EMERGENCY MNGR

            ELM AND 9TH STREET IN BROKEN ARROW.

0632 PM     TSTM WND GST     1 N PRYOR               36.32N 95.32W
05/11/2017  E70.00 MPH       MAYES              OK   EMERGENCY MNGR

0658 PM     HAIL             5 S CHOUTEAU            36.11N 95.34W
05/11/2017  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

0658 PM     HAIL             5 S CHOUTEAU            36.11N 95.34W
05/11/2017  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

0700 PM     HAIL             KETCHUM                 36.52N 95.02W
05/11/2017  E1.00 INCH       CRAIG              OK   BROADCAST MEDIA

0719 PM     HAIL             LOCUST GROVE            36.20N 95.17W
05/11/2017  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

            HIGHWAY 82 AND CHEROKEE TURNPIKE

0731 PM     HAIL             GROVE                   36.59N 94.77W
05/11/2017  E0.88 INCH       DELAWARE           OK   PUBLIC

0820 PM     HAIL             3 W TAHLEQUAH           35.92N 95.02W
05/11/2017  E0.75 INCH       CHEROKEE           OK   EMERGENCY MNGR

&&

AEJ
Local storm report, May 12, 7:23 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             5 NNW BROKEN ARROW      36.12N 95.82W
05/11/2017  M1.00 INCH       TULSA              OK   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
            ACCUMULATED ON THE GROUND.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
May 11, 7:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 11, 7:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
May 11, 7:27 PM CDTSpecial Weather StatementTSAMuskogee33 min
May 11, 7:30 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa30 min
May 11, 7:33 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware42 min
May 11, 7:41 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 11, 8:02 PM CDTSpecial Weather StatementTSACherokee28 min
May 11, 8:04 PM CDTRiver Flood WarningTSANowata36 hr
May 11, 8:17 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
May 12, 6:26 AM CDTRiver Flood WarningTSARogers, Tulsa38 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.